MAUDE Adverse Event Report: ARJO (SUZHOU) CO., LTD. NIMBUS 4; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE

ARJO (SUZHOU) CO., LTD. NIMBUS 4; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Model Number 650001DAR
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.The conclusions will be provided within the follow-up report once the investigation is completed.The device is distributed outside the us and no gudid information exists.
 
Event or Problem Description
Arjo was informed about the event related to the nimbus 4 mattress.The customer reported that "3 mattresses were overinflating in an unsafe manner and the bottom of the mattress was hot".There was no indication of patient involvement and no injury was reported.The arjo technician checked the device and stated that the mattress was overinflated due to the faulty automat, and it needed to be replaced.The technician did not confirm the issue related to the heating of the mattress.The complaint (b)(4) (manufacturer report no: 3005619970-2025-00017) refers to the mattress with serial number: (b)(6), the complaint (b)(4) (manufacturer report no: 3005619970-2025-00019) refers to the mattress with serial number: (b)(6), the complaint (b)(4) (manufacturer report no: refers to the mattress with serial number: (b)(6).
 
Event or Problem Description
Arjo was informed about the event related to the nimbus 4 mattress.The customer reported that "3 mattresses were overinflating in an unsafe manner and the bottom of the mattress was hot".There was no indication of patient involvement and no injury was reported.The arjo technician checked the device and stated that the mattress was overinflated due to the faulty automatt, and it needed to be replaced.The technician did not confirm the issue related to the heating of the mattress; however, the pump may have appeared warm during operation, as it was continuously supplying air to the mattress as part of its normal function.The complaint (b)(4) (manufacturer report no: 3005619970-2025-00017) refers to the mattress with serial number: (b)(6), the complaint (b)(4) (manufacturer report no: 3005619970-2025-00019) refers to the mattress with serial number: (b)(6), the complaint (b)(4) (manufacturer report no: 3005619970-2025-00018) refers to the mattress with serial number: (b)(6).
 
Additional Manufacturer Narrative
The cause of the automatt over-inflation is incorrect circulation of the air in the automatt sensor pad (mattress base) due to inner tube damage.The tpu tube (p/n nmb513) may break over time due to the extruding force of the silicone tube and the external bending force.The membranes of grommets were punctured.When the grommet membrane is punctured and load is applied on the mattress, air will escape through the punctured membrane, reducing the risk of the automatt over-inflating and the patient's falling.In the complaint at hand, the load was not applied to the mattress (there was no patient involved).This is in line with the instruction for use for nimbus 4 and nimbus professional (649933en): "do not place the patient on the mattress until it is fully inflated and normal operating pressure has been reached." in summary, the nimbus 4 mattress did not meet its specifications since the automatt sensor pad was faulty.No patient was involved when the reported issue occurred.No injury was claimed.The complaint was decided to be reportable due to the nature of the failure (automatt overinflated).

Brand Name
NIMBUS 4
Common Device Name
MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Manufacturer (Section D)
ARJO (SUZHOU) CO., LTD.
no. 158 fangzhou road, sip
suzhou, jiangsu 21502 4
CH  215024
Manufacturer (Section G)
ARJO (SUZHOU) CO., LTD.
no. 158 fangzhou road, sip
suzhou, jiangsu 21502 4
CH   215024
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key22024582
Report Number3005619970-2025-00018
Device Sequence Number7267264
Product Code FNM
UDI-Device Identifier05055982782234
UDI-Public(01)05055982782234(11)170815
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number650001DAR
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES# 87752
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown